# SDR SWAA2018081324198

- Difficulty date: July 25, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SURROUND AFT SHIELD CORRODED BETWEEN BS 847 TO BS 867, RBL 22.  R&R SHIELD IAW DWG & SRM.
